# SDR SWIA2017101743870

- Difficulty date: October 17, 2017
- Submitted: October 17, 2017
- Operation: Air carrier
- Aircraft: N930EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8014
- Aircraft time: 27,377 hours, 26,201 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Bent
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

GEAR DISAGREE NOSE GEAR WOULD NOT COME UP.  ADJUSTED THE PROXIMITY SENSORS.
